Alert archive / Wisconsin / River Flood Warnings in 2014
River Flood Warning 20, NWS Green Bay, WI
NWS Green Bay, WI issued this river flood warning at Sep 10, 2014, 6:14 PM CDT for Marathon County, Wisconsin. It was in force for 7 days.
The area
The outline as issued.
The facts
- Issued
- Sep 10, 2014, 6:14 PM CDT (23:14 UTC)
- Expired
- Sep 17, 2014, 6:14 PM CDT
- In force
- 7 days
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Flood severity
- Minor
County Marathon County, WI
The radar
The Green Bay radar (KGRB), 151 km from the middle of the area, began a volume at 23:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Big Rib River at Rib Falls (RIBW3).
- Action stage
- 7 ft
- Minor stage
- 10 ft
- Moderate stage
- 13.8 ft
- Major stage
- 15 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05396000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
648
WGUS43 KGRB 102314
FLWGRB
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
614 PM CDT WED SEP 10 2014
...THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN WISCONSIN...
BIG RIB RIVER AT RIB FALLS AFFECTING MARATHON COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING.
STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION.
&&
WIC073-111414-
/O.NEW.KGRB.FL.W.0020.140910T2314Z-000000T0000Z/
/RIBW3.1.ER.140910T2300Z.140910T2300Z.000000T0000Z.NO/
614 PM CDT WED SEP 10 2014
THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A
* FLOOD WARNING FOR
THE BIG RIB RIVER AT RIB FALLS.
* UNTIL FURTHER NOTICE.
* AT 6:00 PM WEDNESDAY THE STAGE WAS 10.0 FEET.
* FLOOD STAGE IS 10.0 FEET.
* AT 10.0 FEET...FLOODING AFFECTS ARE MAINLY LOWLAND AREAS DOWNSTREAM
OF RIB FALLS TOWARD MARATHON CITY.
&&
LAT...LON 4512 9004 4512 8995 4498 8994 4495 8963
4491 8965 4491 8993
$$1 follow-up statement
857
WGUS83 KGRB 111247
FLSGRB
FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY, WI
747 AM CDT THU SEP 11 2014
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN UPPER
WISCONSIN...
BIG RIB RIVER AT RIB FALLS AFFECTING MARATHON COUNTY
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ENCOUNTER A FLOODED AREA...TURN AROUND AND FIND AN ALTERNATE
ROUTE. TURN AROUND...DO NOT DROWN.
&&
WIC073-111317-
/O.CAN.KGRB.FL.W.0020.000000T0000Z-140911T1247Z/
/RIBW3.1.ER.140910T2300Z.140911T0200Z.140911T0818Z.NO/
747 AM CDT THU SEP 11 2014
THE FLOOD WARNING IS CANCELLED FOR
THE BIG RIB RIVER AT RIB FALLS.
* AT 6:15 AM THURSDAY THE STAGE WAS 9.6 FEET.
* FLOOD STAGE IS 10.0 FEET.
* AT 10.0 FEET...FLOODING AFFECTS ARE MAINLY LOWLAND AREAS DOWNSTREAM
OF RIB FALLS TOWARD MARATHON CITY.
&&
LAT...LON 4512 9004 4512 8995 4498 8994 4495 8963
4491 8965 4491 8993
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this river flood warning went out at Sep 10, 2:48 PM CDT, 3 hours 26 minutes earlier.
Area forecast discussion, Sep 10, 2:48 PM CDT, 3 hours 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 248 PM CDT WED SEP 10 2014 FORECAST DISCUSSION FOR ROUTINE AFTERNOON FORECAST ISSUANCE .SHORT TERM...TONIGHT AND THURSDAY ISSUED AT 242 PM CDT WED SEP 10 2014 THE LATEST RAP ANALYSIS AND SATELLITE/RADAR IMAGERY SHOW A STRONG LOW PRESSURE SYSTEM TRACKING NORTHEAST TOWARDS MANITOWOC WHILE A POTENT COLD FRONT IS DROPPING SOUTHEAST FROM THE BAY OF GREEN BAY TO JUST WEST OF OSHKOSH. MOST OF THE HEAVIER RAINFALL HAS EXITED THE REGION TO THE NORTHEAST EXCEPT FOR FAR WESTERN ONEIDA AND VILAS COUNTIES. AREAS OF DRIZZLE OR VERY LIGHT RAIN WILL GRADUALLY DIMINISH THROUGH THE REST OF THE AFTERNOON AS THE CYCLONE EXITS THE REGION. OBSERVATIONS INDICATE A WIDESPREAD 1.5 TO 2.5 INCHES OF RAIN OVER NORTH-CENTRAL WISCONSIN FOR A STORM TOTAL. AREA RIVERS SEEM TO BE HOLDING UP WELL AND HAVE RECEIVED NO REPORTS OF FLOODING SO FAR. WILL LET THE FLOOD WATCH EXPIRE WITH THIS FORECAST ISSUANCE. GUSTY NORTHWEST WINDS ARE USHERING IN THE FIRST TASTE OF FALL BEHIND THE COLD FRONT. TEMPERATURES ARE FALLING INTO THE 40S AND 50S BEHIND THE FRONT...WHILE READINGS REMAIN IN THE 60S AND 70S AHEAD OF THE FRONT. TIMING THE END OF THE PRECIP...TEMPS...AND MARINE HEADLINES ARE THE MAIN FORECAST CONCERNS. TONIGHT...LOW PRESSURE WILL CONTINUE TO MOVE TO THE NORTHEAST INTO EASTERN ONTARIO AND WESTERN QUEBEC WHILE THE STRONG COLD FRONT MOVES EAST ACROSS THE LOWER PENINSULA OF MICHIGAN. BEHIND THE FRONT...GUSTY NORTHWEST WINDS WILL USHER IN A MIGHTY CHILLY AIRMASS FOR THIS TIME OF THE YEAR. WITH LOW INVERSION HEIGHTS OF AROUND 875MB...THE AIRMASS WILL BE PLENTY COLD ENOUGH TO SUPPORT LAKE EFFECT RAIN SHOWERS OFF LAKE SUPERIOR...WHICH WILL LIKELY JUST IMPACT VILAS COUNTY AS WIND TRAJECTORIES ARE TOO NORTHERLY FOR A DIRECT HIT. PLENTY OF LOW STRATUS UPSTREAM BENEATH THIS INVERSION...AND WITH MOISTURE FLUXES OFF LAKE SUPERIOR COMBINED WITH THERMAL TROUGHING...HAVE A TOUGH TIME SEEING ANY SORT OF CLEARING TAKING PLACE. PERHAPS A FEW HOLES IN THE OVERCAST IN THE DOWNSLOPING AREAS OF NORTHEAST WISCONSIN. LOWS FALLING INTO THE UPPER 30S NORTH TO UPPER 40S SOUTHEAST. THURSDAY...850MB TEMPERATURES CONTINUE TO FALL AS CANADIAN HIGH PRESSURE BUILDS TOWARDS THE REGION. THE INVERSION WILL REMAIN STOUT ABOVE STEEP LOW LEVEL LAPSE RATES. AS A RESULT...CLOUDY CONDITIONS IN THE MORNING WILL BE SLOW TO BREAK UP...ESPECIALLY WITH MID-LEVEL CLOUDS ARRIVING IN THE AFTERNOON. SO EXPECT SKY CONDITIONS TO REMAIN AT LEAST PARTLY SUNNY OR MOSTLY CLOUDY THROUGH THE DAY. HIGHS RANGING FROM THE UPPER 40S NORTH TO MIDDLE 50S SOUTH. .LONG TERM...THURSDAY NIGHT THROUGH WEDNESDAY ISSUED AT 242 PM CDT WED SEP 10 2014 LARGE SURFACE HIGH SHOULD COVER THE NORTHERN AND CENTRAL PLAINS ALL THE WAY EAST TO THE GREAT LAKES AND NORTHERN OHIO VALLEY THURSDAY NIGHT THROUGH FRIDAY EVENING. WHILE THIS WOULD NORMALLY RESULT IN A DRY FORECAST AND CLEAR SKIES THERE IS A SHARP UPPER LEVEL TROUGH THAT WILL BE MOVING ACROSS WISCONSIN FRIDAY AND FRIDAY EVENING THAT SHOULD BE STRONG ENOUGH TO PRODUCE SOME LIGHT RAIN DESPITE SURFACE HIGH PRESSURE AND DRY AIR IN THE LOW LEVELS. THE CLOUDS AND LIGHT RAIN SHOULD KEEP HIGH TEMPERATURES LOWER THAN MOS GUIDANCE FRIDAY SO WENT ABOUT 3 DEGREES LOWER IN MOST PLACES. LOW TEMPERATURES SATURDAY MORNING WILL DEPEND ON HOW QUICKLY THE UPPER SYSTEM EXITS FRIDAY NIGHT AND HOW QUICKLY SKIES CLEAR. THE ECMWF IS SLOWER THAN THE GFS AND ITS SOLUTION WOULD KEEP CLOUDS ALL NIGHT AND HOLD TEMPERATES UP. WE ARE SIDING WITH THE QUICKER GFS AND THUS WENT LOWER THAN GUIDANCE FOR LOWS FRIDAY NIGHT. NICE WEATHER EXPECTED SATURDAY THROUGH SUNDAY WITH A SLIGHT CHANCE OF SHOWERS SUNDAY EVENING AS THE NEXT UPPER TROUGH APPROACHES. THAT SYSTEM SHOULD BRING SHOWERS SUNDAY NIGHT AND MONDAY. && .AVIATION...FOR 18Z TAF ISSUANCE ISSUED AT 1149 AM CDT WED SEP 10 2014 A STRONG SURFACE LOW IS PROJECTED TO TRACK NORTHEAST THIS AFTERNOON INTO NORTHERN LOWER MICHIGAN AND INTO SOUTHEAST ONTARIO/ SOUTHWEST QUEBEC TONIGHT. RAIN AND DRIZZLE WILL CONTINUE INTO MIDDLE AFTERNOON...BUT THEN DIMINISH FROM SOUTHWEST TO NORTHEAST ACROSS THE REGION. CIGS AND VSBYS WILL MAINLY BE IN THE MVFR/IFR RANGE FOR AS LONG AS THE RAIN/DRIZZLE CONTINUES. ONCE THE PRECIP EXITS...VSBYS WILL IMPROVE TO P6SM BUT CIGS WILL REMAIN BETWEEN 1K-2K FEET. VERY SLOW IMPROVEMENT IS EXPECTED ON WEDNESDAY WITH SOME BREAKING UP OF THE CLOUD MASS DURING THE AFTERNOON. WINDS WILL SHIFT AROUND TO THE NORTHWEST THIS AFTERNOON AND REMAIN GUSTY THROUGH THURSDAY MORNING. && .MARINE... ISSUED AT 242 PM CDT WED SEP 10 2014 NORTHWEST WINDS WILL RAPIDLY STRENGTHEN LATE THIS AFTERNOON INTO EARLY THIS EVENING BEHIND A DEPARTING LOW PRESSURE SYSTEM. WITH INCREASING INSTABILITY OVER THE CENTRAL BAY OF GREEN BAY...MIXING WILL SUPPORT 40 TO 45 KT WINDS AT 925 AND 900MB TO REACH THE SURFACE. THIS WIND DIRECTION IS ALSO FAVORABLE FOR HIGHER END GUSTS THROUGH DEATHS DOOR. ISSUE A GALE WARNING FOR THE CENTRAL BAY AND LAKE MICHIGAN SHORELINE THROUGH 18Z...THOUGH GALES WILL LIKELY ONLY BE POSSIBLE THROUGH SUNRISE ON THURSDAY. && .HYDROLOGY... ISSUED AT 242 PM CDT WED SEP 10 2014 NORTH-CENTRAL WISCONSIN PICKED UP THE MOST RAINFALL FOR THIS EVENT...WITH SCATTERED LOCATIONS REACHING ABOVE 2 INCHES. NO REPORTS OF FLOODING SO FAR TODAY. AREA RIVERS ARE RISING BUT ALSO REPORTING NO SIGNIFICANT PROBLEMS. WILL CANCEL THE FLOOD WATCH WITH THIS ISSUANCE. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....MPC LONG TERM......RDM AVIATION.......MPC MARINE.........MPC HYDROLOGY......MPC
Hazardous weather outlook, Sep 10, 2:47 PM CDT, 3 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 247 PM CDT WED SEP 10 2014 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-112000- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 247 PM CDT WED SEP 10 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT HEAVY RAIN OVER THE PAST 24 HOURS OVER NORTH-CENTRAL WISCONSIN WILL CAUSE AREA RIVERS AND STREAMS TO RISE OVERNIGHT BUT WIDESPREAD FLOODING IS NOT EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY THERE IS A GOOD CHANCE FOR FROST AND FREEZING TEMPERATURES ACROSS NORTH CENTRAL WISCONSIN LATE FRIDAY NIGHT INTO EARLY SATURDAY. STAY TUNED FOR A POSSIBLE FROST ADVISORY OR FREEZE WARNING FOR THAT PART OF THE STATE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT. HOWEVER...ANY LOCALIZED FLOODING REPORTS PASSED ON TO YOUR NATIONAL WEATHER SERVICE OFFICE WOULD BE GREATLY APPRECIATED. LMZ521-522-541>543-112000- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 247 PM CDT WED SEP 10 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT STRONG NORTHWEST WINDS WILL DEVELOP AND PRODUCE GALE FORCE GUSTS TONIGHT OVER THE CENTRAL BAY OF GREEN BAY AND THE LAKE MICHIGAN NEARSHORE ADJACENT TO THE DOOR PENINSULA. THE NORTHWEST WINDS WILL CREATE HAZARDOUS CONDITIONS FOR SMALL CRAFT OVER THE SOUTHERN BAY OF GREEN BAY AND THE LAKE MICHIGAN NEARSHORE FROM STURGEON BAY TO SHEBOYGAN THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY A FEW GALE FORCE GUSTS COULD OCCUR OVER THE CENTRAL BAY OF GREEN BAY AND THE LAKE MICHIGAN NEARSHORE ADJACENT TO THE DOOR PENINSULA THURSDAY MORNING. CONDITIONS HAZARDOUS TO SMALL CRAFT WILL CONTINUE THROUGH MIDDAY THURSDAY FOR THE SOUTHERN BAY OF GREEN BAY AND THE LAKE MICHIGAN NEARSHORE FROM STURGEON BAY TO SHEBOYGAN. MPC
In the hours before
Special weather statement, Sep 10, 3:31 PM CDT, 2 hours 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 331 PM CDT WED SEP 10 2014 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-102245- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO...KESHENA...STURGEON BAY...WAUSAU... WISCONSIN RAPIDS...STEVENS POINT...APPLETON...GREEN BAY... ALGOMA...WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ 331 PM CDT WED SEP 10 2014 ...GUSTY NORTHERLY WINDS EXPECTED THIS EVENING... STRONG WINDS ARE MOVING ACROSS THE WESTERN GREAT LAKES BEHIND A DEPARTING LOW PRESSURE SYSTEM. WIND GUSTS OVER 30 MPH WILL OCCUR THIS EVENING...WITH GUSTS NEAR 40 MPH POSSIBLE IN DOOR COUNTY. THE GUSTY WINDS...COMBINED WITH THE SATURATED SOILS FROM THE RECENT HEAVY RAIN EVENTS...MAY CAUSE A FEW TREES TO BE UPROOTED WHICH COULD RESULT IN ISOLATED POWER OUTAGES. THE WIND WILL DIMINISH LATER TONIGHT AS THE LOW PRESSURE SYSTEM MOVES AWAY FROM THE REGION. JKL
Local storm report, Sep 10, 5:29 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
529 PM CDT WED SEP 10 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM HEAVY RAIN WINCHESTER 46.21N 89.90W
09/10/2014 M1.62 INCH VILAS WI CO-OP OBSERVER
EVENT TOTAL THROUGH 520 PM
&&
BERSCHSpecial weather statement, Sep 10, 5:41 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 541 PM CDT WED SEP 10 2014 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-110130- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO...KESHENA...STURGEON BAY...WAUSAU... WISCONSIN RAPIDS...STEVENS POINT...APPLETON...GREEN BAY... ALGOMA...WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS...CRIVITZ 541 PM CDT WED SEP 10 2014 ...GUSTY NORTHERLY WINDS CONTINUE THIS EVENING... STRONG WINDS HAVE DEVELOPED ACROSS THE AREA BEHIND A DEPARTING LOW PRESSURE SYSTEM. WIND GUSTS OVER 30 MPH WILL CONTINUE THIS EVENING...WITH GUSTS OVER 45 MPH POSSIBLE IN DOOR COUNTY. THE GUSTY WINDS...COMBINED WITH THE SATURATED SOILS FROM THE RECENT HEAVY RAIN EVENTS...MAY CAUSE A FEW TREES TO BE UPROOTED. BRANCHES MAY ALSO BREAK. THIS COULD LEAD TO ISOLATED POWER OUTAGES. THE WIND WILL DIMINISH LATER TONIGHT AS THE LOW PRESSURE SYSTEM MOVES FARTHER AWAY FROM THE REGION. JKL
Local storm report, Sep 10, 5:46 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
546 PM CDT WED SEP 10 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0542 PM HEAVY RAIN LAKE TOMAHAWK 45.81N 89.59W
09/10/2014 M1.95 INCH ONEIDA WI TRAINED SPOTTER
EVENT TOTAL AS OF 530 PM. ALSO REPORTED A COUPLE TREE
BRANCHES DOWN FROM GUSTY WINDS.
&&Local storm report, Sep 10, 5:55 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
555 PM CDT WED SEP 10 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM NON-TSTM WND GST 2 ENE GILLS ROCK 45.29N 86.98W
09/10/2014 M48.00 MPH DOOR WI C-MAN STATION
NORTHPORT PIER AT DEATHS DOOR.
0530 PM NON-TSTM WND GST CHAMBERS ISLAND 45.18N 87.35W
09/10/2014 E39.00 MPH DOOR WI C-MAN STATION
0535 PM NON-TSTM WND GST ARBOR VITAE 45.91N 89.65W
09/10/2014 M37.00 MPH VILAS WI AWOS
KARV REPORTED GUST OF 32 KNOTS.
&&Local storm report, Sep 10, 6:10 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
610 PM CDT WED SEP 10 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0540 PM NON-TSTM WND GST CHAMBERS ISLAND 45.18N 87.35W
09/10/2014 M46 MPH DOOR WI C-MAN STATION
&&The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 10, 7:41 AM CDT | Marine Dense Fog Advisory | GRB | 5 hr | |
| Sep 10, 11:03 AM CDT | Gale Warning | GRB | 23 hr |
Nearby
River Flood Warnings in Wisconsin, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.